# SDR HNAA2010063000163

- Difficulty date: June 10, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 59,732 hours, 67,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, MOTOR NOISE HEARD LABORING AND CHANGING SPEED, FUMES AND SLIGHT MIST APPEARED IN CABIN AND FLIGHT DECK AND DISSAPATED AFTER TURNING BLEEDS OFF. DUCT TEMP INCREASED TO OVER 60 DEGREES
